# SDR AALA971748

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 4102C900M
- Condition: Defective
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUS - FLT 1762 - AFTER TAKEOFF AUS DURING INITIAL CLIMB-OUT, NOTED PRESSURIZATION FLUCTUATION FOLLOWED BY SLIGHT BURNING ODOR.  MASTER WARNING AND TAIL COMPARTMENT HIGH TEMPERATURE LIGHTS ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO AUS, LANDING WITHOUT INCIDENT.  REPLACED LT AIR CYCLE MACHINE CLAMP.  ACCOMPLISHED GROUND ENGINE RUN AND SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  (X)
